Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Irregular periods, low thyroid level, PCOD, taken thyroid tablets, taking meprate, missing periods

Hi,I was having irregular periods doc whom I consulted told me my thyroid level is low nd having symptoms of PCOD .He prescribed thyroid tablets.My periods became regular I got married 5 months back since then my periods became irregular.I consulted doc again,doctor gave me meprate ,8days-1 per day.Its 4 days since I had the last one.I didnt get my periods yet.How many days after having meprate will I get Periods
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  440
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Anandhu
Welcome to HCM.

Meprate is used to induce withdrawal bleeding in a case of secondary amenorrhoea. Withdrawal bleeding usually occurs anytime from 3-7 dyas after the last dose of meprate.

I advice you wait, you will have your period in 2 to 3 days. In case if the period doe not occur, consult the prescribing doctor for further evaluation.

Hope I have provided the information you needed.

Wish you good health. Take care.
Answered: Mon, 4 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor